Alert archive / New Jersey / Special Weather Statements in 2013

Special Weather Statement, NWS Philadelphia/Mount Holly

June 26, 2013Cape May County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 26, 2013, 8:02 PM EDT for Cape May County, New Jersey. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2013, 8:02 PM EDT (00:02 UTC)
Expired
Jun 26, 2013, 9:00 PM EDT
In force
58 min
Issued by
NWS Philadelphia/Mount Holly

County Cape May County, NJ

The radar

The Dover AFB radar (KDOX), 56 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 0.0 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2013-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1826 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2013-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1826 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1093 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

277 
WWUS81 KPHI 270002
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
802 PM EDT WED JUN 26 2013

NJZ023-024-270100-
ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
802 PM EDT WED JUN 26 2013

...A STRONG THUNDERSTORM WILL AFFECT CAPE MAY COUNTY...

AT 800 PM EDT...A STRONG THUNDERSTORM WAS OVER DELAWARE BAY...MOVING 
EAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS 
STORM. EXPECT INTENSE LIGHTNING. DO NOT STAY IN THE OPEN NOR SEEK 
SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A 
THUNDERSTORM APPROACHES.

VERY HEAVY RAIN WILL FALL FROM THIS STORM AND IT WILL CAUSE WATER TO 
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THIS STORM WILL BE NEAR 
GREEN CREEK AROUND 810 PM...CAPE MAY COURT HOUSE AROUND 820 
PM...AVALON AROUND 830 PM...SEA ISLE CITY AROUND 840 PM AND 
STRATHMERE AROUND 850 PM.

LAT...LON 3893 7497 3895 7498 3901 7496 3912 7490
      3915 7490 3921 7492 3923 7463 3913 7471
      3910 7469 3905 7476 3899 7478 3893 7487
      3892 7491

$$

IOVINO

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 26, 3:55 PM EDT, 4 hours 7 minutes earlier.

Area forecast discussion, Jun 26, 3:55 PM EDT, 4 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
355 PM EDT WED JUN 26 2013

.SYNOPSIS...
A LOW PRESSURE SYSTEM WILL MOVE ACROSS THE GREAT LAKES AND NEW
ENGLAND THURSDAY AND FRIDAY BRINGING A COLD FRONT ACROSS THE REGION. THE
FRONTAL SYSTEM WILL BE SLOW TO MOVE EAST OF THE AREA THROUGH THE
WEEKEND INTO NEXT WEEK. AS A BERMUDA HIGH REMAINS TO OUR EAST THROUGH THE
MIDDLE OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
SEL 373 IN EFFECT.  FIRST SET OF ZONES/CWF ETC POSTED.

SEL/WARNINGS/SWO'S ETC SHOULD BE CONSIDERED.

HEAT WAVE IN PROGRESS KACY KILG KPH...PHL SECOND HEAT WAVE OF THE
SEASON.

IT MAY CONTINUE ANOTHER DAY TOMORROW IF SHOWERS AND TSTMS HOLD OFF
TIL 5PM THURSDAY IN THESE AREAS. 12Z/26 NAM GUIDANCE LOOKS TOO
COOL FOR TOMORROW.

IN THE MEANTIME...THIS EVENING...THE 12Z IAD SOUNDING WAS CORRECT...
IT WAS TOO DRY UP HERE SO FAR. BUT... COSPA IS BREAKING OUT
CONVECTION...ESP SE PA AND S NJ DELMARVA THIS EVENING SO WE ARE
GOING WITH IT. MAY HAVE ISOLATED SVR IN ESEWD LARGE STORMS. FEED
IS THE 2PM 101 HI AT EASTON WHERE ~2100J MLCAPE SEEMS TO BE
POOLING.

LOOKS A LITTLE COOL UP NORTH OF 40N FOR BIG STORMS BUT NOT IMPOSSIBLE
FOR NE PA AND NNJ.

SCT HEAVY EVENING CONVECTION SHOULD TAPER TO SCT SHOWERS ARE 04Z
AND END COMPLETELY AROUND 08Z.

HAZY LATE AT NIGHT.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
HEAVY CONVECTION EXPECTED IN THE LATE AFTN OR EARLY AT NIGHT WITH
AN APPROACHING TROUGH AND LOWERING SFC PRES. KI IS MORE WIDESPREAD
THAN THAT OF TODAY IN THE LATE AFTN EVE WITH 1600J ML CAPE.

STRONGEST CONVECTION E PA.

MAX TEMPS AROUND 2F LOWER THAN THOSE OF TODAY AND SO STILL A
SMALL CHANCE OF 90F FOR S NJ AND THE PHL AREA SOUTHWESTWARD...
DEPENDENT ON CLOUD COVER AND PCPN PRIOR TO 21Z.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
A LOW PRESSURE SYSTEM WILL MOVE FROM THE GREAT LAKES INTO NEW
ENGLAND THURSDAY NIGHT ACCOMPANIED BY A COLD FRONT. A PERIOD OF
HEAVY RAIN AND THUNDERSTORMS WILL ACCOMPANY THIS LOW PRESSURE SYSTEM
WITH RAINFALL AMOUNTS IN EXCESS OF ONE INCH POSSIBLE PARTICULARLY
ACROSS NORTHERN NJ AND THE POCONOS WHERE THE BEST LIFT AND OMEGA ARE
PRESENT. THE LATEST FFG IS SUGGESTING THAT THIS AMOUNT OF RAIN
THURSDAY NIGHT COULD CAUSE SOME FLASH FLOODING AND THUS HAVE ISSUED
A FLASH FLOOD WATCH FOR NORTHERN NJ WHERE THE FFG IS LOWER. PW
VALUES NEAR 2 INCHES WILL ENHANCE THE HEAVY RAINFALL THREAT AS WELL.
USED PRIMARILY WPC QPF FOR THIS PERIOD WHICH LEANS MORE TOWARD THE
GFS BUT ACCOUNTS FOR THE 12Z NAM BEING FURTHER SOUTH. LOW LEVEL
LAPSE RATES AND A DECENT AMOUNT OF CAPE (1500 J/KG) DURING THE
EVENING HOURS MAY CONTRIBUTE TO SOME STRONG WINDS WITH A FEW STORMS.
OVERALL THE SHEAR WILL BE MARGINAL FOR A LARGER AREA OF POTENTIAL
STRONG TO SEVERE STORMS.

THIS SYSTEM SLOWLY MOVES EAST OF THE REGION FRIDAY. HOWEVER WITH THE
FRONT STILL IN THE REGION HAVE LEFT IN HIGH CHANCE POPS THROUGH
FRIDAY. WENT WARMER THAN THE GFS,ECMWF RAW AND THE MET FOR
TEMPERATURES BUT NOT QUITE AS WARM AS THE MEX GUIDANCE. SKIES WILL
CONTINUE TO BE CLOUDY WITH A MOIST FLOW KEEPING DEWPOINTS VERY
MUGGY. THIS REGIME WILL CARRY INTO SATURDAY WITH THE POTENTIAL AS
SHOWN ON BOTH THE NAM AND GFS FOR ANOTHER WAVE OF LOW PRESSURE TO
RIDE ALONG THE BOUNDARY AS A RESULT WILL GO WITH A HIGH CHANCE OF
SHOWERS AND STORMS FOR SATURDAY AS WELL. THE NEW 12Z EC RUN SHOWS A
POTENTIAL FOR DRIER CONDITIONS SATURDAY AND WILL CONTINUE TO ADJUST
POPS AS WE GET CLOSER TO SAT.

THE FRONT MAY BE FURTHER EAST ON SUNDAY WHEN COMPARED TO FRIDAY AND
SATURDAY. WENT SLIGHTLY LOWER POPS TO SHOW A POTENTIAL DRY PERIOD
SUNDAY. THIS MEANS THE FORECAST REFLECTS THE WARMER GUIDANCE AS
WELL. THE FRONTAL BOUNDARY AND STRONG CONVEYOR BELT OF MOISTURE WILL
CONTINUE TO PLUME INTO THE REGION THROUGH THE EARLY NEXT WEEK WHICH
WILL RESULT IN HIGH DEWPOINTS, MOSTLY CLOUDY SKIES AND DAILY CHANCES
FOR RAINFALL AND THUNDERSTORMS FOCUSED ON THE AFTERNOON AND EVENING.
INSTABILITY WILL BE PRESENT HOWEVER SHEAR WILL LIKELY STILL BE
MARGINAL MOST DAYS. PW VALUES WILL ALSO BE NEAR 2 INCHES PROMOTING
POTENTIAL HEAVY RAINFALL THREATS WHICH WILL BE UPDATED WITH TIME.
WE MAY ALSO END UP WITH A DRY PERIOD OR TWO DEPENDING ON HOW THE
PATTERN EVOLVES. GOOD AGREEMENT FROM MONDAY THROUGH WEDNESDAY WITH
THE GUIDANCE.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

REMAINDER OF TODAY...VFR SCT-BKN CLOUDS AOA 5000 FT. SW WIND G 15
KT. BANDS OF TSTMS DEVELOP AFTER 20-21Z IN E PA WITH MOSTLY W-NW
GUSTS 30-40 KT AND BRIEF IFR CONDITIONS IN TSTMS.

TONIGHT...LEFTOVER STRONG CONVECTION TAPERS TO SCT SHOWERS AROUND
03Z-04Z FROM COASTAL NJ THRU DELMARVA AND SO VFR SCT-BKN AOA 5000
FT OVERNIGHT. POSSIBLE MVFR FOG HAZE AFTER 06Z. LIGHT S-SW WIND.
CONFIDENCE IN PRECIP/ CLOUDS TONIGHT IS LESS THAN AVERAGE.

THURSDAY...AFTER ANY EARLY MVFR HAZE...VFR SCT-BKN CLOUDS AOA 5000
FT WITH BANDS OF IFR TSTMS IN THE AFTN/EVENING GENERATING W WIND
GUSTS 30-40 KT LATE IN THE DAY...MAINLY VCNTY KRDG AND KABE. GRADIENT
SFC WIND SSW 5-15 KT INCREASING LATE IN THE DAY TO 10-20 KT.

THERE MAY BE NO CONVECTIVE ACTIVITY PRIOR TO 20Z VCNTY KPHL SOUTH
AND EAST.

OUTLOOK...
THURSDAY NIGHT: MVFR TO IFR CONDITIONS WITH RAIN AND THUNDERSTORMS
SOUTH WINDS 5-10 KNOTS.

FRIDAY: MVFR, WITH SCATTERED SHOWERS AND THUNDERSTORMS OTHERWISE VFR
BETWEEN SHOWERS AND STORMS WINDS SOUTHWEST 5-10 KNOTS WITH HIGHER
GUSTS.

SATURDAY THROUGH MONDAY: MVFR TO VFR WITH SCATTERED SHOWERS AND STORMS.
PATCHY IFR IN STORMS.

&&

.MARINE...
NO HEADLINE THROUGH 4 PM THURSDAY. POSSIBLE SCA GENERATED 5 FT
SEAS DE ATLC WATERS LATE THURSDAY AFTN? WILL REEVALUATE THURSDAY
SHIFTS.

OUTLOOK...
SCA SEAS SHOULD OCCUR DURING THE DAY FRIDAY AND MAY EXTEND THROUGH
MONDAY. WINDS WILL ALSO APPROACH SCA CRITERIA AT TIMES PARTICULARLY
BY MONDAY. SCA MAY NEED TO BE ISSUED IN SUBSEQUENT FORECASTS.

&&

.RIP CURRENTS...
LOW RISK REMAINDER OF TODAY BUT NOT A NO RISK!! 2 FT SE SWELL 7
SEC WITH A SSW FLOW UNDER 14 KT.

MARGINALLY LOW TOMORROW IN NJ IF THE SLY SWELL BUILDS TO 4 FT
WITH A 7 SEC PERIOD AND THE S WIND AVERAGES 14 KT MIDDAY.

&&

.CLIMATE...
TEMPS BELOW...

PROJECTING AN ABOVE NORMAL MONTH FOR ALL STATIONS ON THE ORDER OF
1 TO 2 DEGREES EXCEPT A LITTLE LESS THAN A DEGREE ABOVE NORMAL AT
KACY.

PHL SPECIFICALLY PROJECTS 74.5 OR 1.3 ABOVE NORMAL. THE JUNE 1981-2010 AVG
IS 73.2.

JUNE RAINFALL BELOW..

KILG ALREADY RECORD MONTHLY RFALL AT 10.09

KPHL RANKED #2 AT 8.80 INCHES BEHIND THE 10.06 JUNE 1998 RECORD.

KACY RANKED #3 AT 7.20 BEHIND THE 7.57 IN 1935 AND RECORD JUNE
TOTAL OF 8.45 IN 1920.

KABE STILL RANKED 8TH WETTEST JUNE AT 6.48 INCHES. THE MONTHLY
RECORD IS 10.51 IN 1938.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...FLASH FLOOD WATCH FROM THURSDAY AFTERNOON THROUGH FRIDAY
     MORNING FOR NJZ001-007-008.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...GAINES/NIERENBERG
NEAR TERM...DRAG
SHORT TERM...DRAG
LONG TERM...GAINES/NIERENBERG
AVIATION...DRAG/GAINES/NIERENBERG
MARINE...DRAG/GAINES/NIERENBERG
RIP CURRENTS... DRAG
CLIMATE... DRAG
Hazardous weather outlook, Jun 26, 4:00 PM EDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
400 PM EDT WED JUN 26 2013

NJZ001-007-008-272000-
SUSSEX-WARREN-MORRIS-
400 PM EDT WED JUN 26 2013

...FLASH FLOOD WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
FRIDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE STORM PREDICTION CENTER HAS OUR AREA OUTLINED IN A SLIGHT RISK
FOR SEVERE THUNDERSTORMS FOR LATE TODAY AND TONIGHT. STRONG GUSTY
WINDS AND HEAVY RAIN WILL BE THE MAIN THREATS, ALTHOUGH THERE IS
THE POTENTIAL FOR HAIL AS WELL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

WE WILL CONTINUE TO EXPERIENCE ALMOST DAILY ROUNDS OF THUNDERSTORMS
WITH LOCALLY HEAVY DOWNPOURS AS WELL AS SOME STRONG GUSTY WINDS
THURSDAY INTO AT LEAST THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ009-010-012>014-PAZ054-055-060>062-272000-
HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-
CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
400 PM EDT WED JUN 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE STORM PREDICTION CENTER HAS OUR AREA OUTLINED IN A SLIGHT RISK
FOR SEVERE THUNDERSTORMS FOR LATE TODAY AND TONIGHT. STRONG GUSTY
WINDS AND HEAVY RAIN WILL BE THE MAIN THREATS, ALTHOUGH THERE IS
THE POTENTIAL FOR HAIL AS WELL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

WE WILL CONTINUE TO EXPERIENCE ALMOST DAILY ROUNDS OF THUNDERSTORMS
WITH LOCALLY HEAVY DOWNPOURS AS WELL AS SOME STRONG GUSTY WINDS
THURSDAY INTO AT LEAST THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ015>027-PAZ070-071-101>106-
272000-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-
EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-
LOWER BUCKS-
400 PM EDT WED JUN 26 2013

...SEVERE THUNDERSTORM WATCH 373 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

WE WILL CONTINUE TO EXPERIENCE ALMOST DAILY ROUNDS OF THUNDERSTORMS
WITH LOCALLY HEAVY DOWNPOURS AS WELL AS SOME STRONG GUSTY WINDS
THURSDAY INTO AT LEAST THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

ANZ430-431-451>455-272000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
400 PM EDT WED JUN 26 2013

...SEVERE THUNDERSTORM WATCH 373 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

WE WILL CONTINUE TO EXPERIENCE MULTIPLE ROUNDS OF THUNDERSTORMS
WITH LOCALLY HEAVY DOWNPOURS AS WELL AS SOME STRONG GUSTY WINDS
THURSDAY INTO THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450-272000-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
400 PM EDT WED JUN 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG THUNDERSTORMS WITH GUSTY WINDS AND HEAVY RAIN ARE POSSIBLE
BETWEEN 4 PM AND MIDNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

WE WILL CONTINUE TO EXPERIENCE MULTIPLE ROUNDS OF THUNDERSTORMS
WITH LOCALLY HEAVY DOWNPOURS AS WELL AS SOME STRONG GUSTY WINDS
THURSDAY INTO THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 26, 5:28 PM EDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
528 PM EDT WED JUN 26 2013

MDZ012-262215-
KENT MD-
528 PM EDT WED JUN 26 2013

...A STRONG THUNDERSTORM WILL AFFECT WESTERN KENT COUNTY...

AT 525 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER BALTIMORE AND
VICINITY...MOVING EAST AT 25 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. EXPECT INTENSE LIGHTNING. DO NOT STAY IN THE OPEN NOR SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.

VERY HEAVY RAIN WILL FALL FROM THIS STORM AND IT WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THIS STORM WILL BE NEAR
ROCK HALL AROUND 600 PM...NEWTOWN AROUND 610 PM AND CHESTERTOWN
AROUND 620 PM.

LAT...LON 3926 7623 3930 7619 3932 7619 3938 7611
      3938 7609 3937 7607 3919 7607 3916 7605
      3915 7608 3914 7608 3911 7612 3910 7625
      3917 7629

IOVINO
Special weather statement, Jun 26, 6:13 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
613 PM EDT WED JUN 26 2013

MDZ008-012-015-262245-
CECIL MD-KENT MD-QUEEN ANNE'S MD-
613 PM EDT WED JUN 26 2013

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF KENT...NORTHEASTERN
QUEEN ANNE'S AND SOUTHEASTERN CECIL COUNTIES...

AT 610 PM EDT...A STRONG THUNDERSTORM WAS NEAR NEWTOWN...MOVING EAST
AT 25 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT INTENSE LIGHTNING. DO NOT STAY IN THE OPEN NOR SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.

VERY HEAVY RAIN WILL FALL FROM THIS STORM AND IT WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THIS STORM WILL BE NEAR
KENNEDYVILLE AROUND 630 PM...CRUMPTON AROUND 640 PM AND GALENA
AROUND 650 PM.

LAT...LON 3920 7626 3927 7623 3930 7619 3932 7619
      3938 7611 3938 7606 3940 7605 3942 7577
      3928 7576 3918 7575 3916 7628 3918 7628

IOVINO
Special weather statement, Jun 26, 6:26 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
626 PM EDT WED JUN 26 2013

PAZ101-102-262330-
EASTERN CHESTER PA-WESTERN CHESTER PA-
626 PM EDT WED JUN 26 2013

...A STRONG THUNDERSTORM WILL AFFECT WESTERN CHESTER COUNTY...

AT 625 PM EDT...A STRONG THUNDERSTORM WAS NEAR LANCASTER...MOVING
EAST AT 30 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM AS IT REACHES CHESTER COUNTY. EXPECT DANGEROUS CLOUD TO GROUND
LIGHTNING. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN
LIGHTNING THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

VERY HEAVY RAIN WILL FALL FROM THIS STORM AND IT WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THIS STORM WILL BE NEAR
ATGLEN AROUND 700 PM...PARKESBURG AROUND 710 PM...MODENA AROUND 720
PM AND DOWNINGTOWN AROUND 730 PM.

LAT...LON 3987 7601 3988 7599 3992 7600 3997 7600
      4004 7594 4011 7595 4012 7593 4014 7590
      4007 7562 3976 7582 3984 7603

IOVINO
Special weather statement, Jun 26, 7:08 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
708 PM EDT WED JUN 26 2013

NJZ012>014-262345-
EASTERN MONMOUTH NJ-MIDDLESEX NJ-WESTERN MONMOUTH NJ-
708 PM EDT WED JUN 26 2013

...STRONG THUNDERSTORMS WILL CONTINUE TO AFFECT PARTS OF MIDDLESEX
AND MONMOUTH COUNTIES...

AT 705 PM EDT...STRONG THUNDERSTORMS WERE SCATTERED ACROSS MIDDLESEX
COUNTY AND MONMOUTH COUNTY. THE STORMS WERE MOVING EAST AT 25 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. EXPECT INTENSE LIGHTNING. DO NOT STAY IN THE OPEN NOR SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS AND IT WILL CAUSE WATER
TO POND ON ROADS AND FILL POOR DRAINAGE AREAS.

LAT...LON 4011 7403 4009 7408 4014 7411 4010 7415
      4011 7424 4017 7426 4017 7441 4008 7455
      4018 7461 4027 7448 4036 7463 4049 7446
      4057 7453 4061 7422 4047 7425 4043 7400
      4048 7402 4048 7401 4045 7396

IOVINO
Special weather statement, Jun 26, 7:26 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
726 PM EDT WED JUN 26 2013

MDZ015-020-270015-
CAROLINE MD-QUEEN ANNE'S MD-
726 PM EDT WED JUN 26 2013

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CAROLINE AND QUEEN
ANNE'S COUNTIES...

AT 722 PM EDT...A STRONG THUNDERSTORM WAS NEAR CENTREVILLE...MOVING
EAST AT 15 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. EXPECT INTENSE LIGHTNING. DO NOT STAY IN THE OPEN NOR SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.

VERY HEAVY RAIN WILL FALL FROM THIS STORM AND IT WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THIS STORM WILL BE NEAR
CARVILLE AROUND 740 PM...HOPE AROUND 750 PM...JUMPTOWN AROUND 800
PM...OAKLAND AROUND 810 PM AND GOLDSBORO AROUND 820 PM.

LAT...LON 3906 7620 3910 7616 3910 7612 3914 7609
      3914 7608 3915 7608 3923 7576 3891 7574
      3895 7616

IOVINO
Special weather statement, Jun 26, 8:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
802 PM EDT WED JUN 26 2013

NJZ023-024-270100-
ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
802 PM EDT WED JUN 26 2013

...A STRONG THUNDERSTORM WILL AFFECT CAPE MAY COUNTY...

AT 800 PM EDT...A STRONG THUNDERSTORM WAS OVER DELAWARE BAY...MOVING
EAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. EXPECT INTENSE LIGHTNING. DO NOT STAY IN THE OPEN NOR SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.

VERY HEAVY RAIN WILL FALL FROM THIS STORM AND IT WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THIS STORM WILL BE NEAR
GREEN CREEK AROUND 810 PM...CAPE MAY COURT HOUSE AROUND 820
PM...AVALON AROUND 830 PM...SEA ISLE CITY AROUND 840 PM AND
STRATHMERE AROUND 850 PM.

LAT...LON 3893 7497 3895 7498 3901 7496 3912 7490
      3915 7490 3921 7492 3923 7463 3913 7471
      3910 7469 3905 7476 3899 7478 3893 7487
      3892 7491

IOVINO

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 8:11 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden64 min
Jun 26, 8:18 PM EDTSpecial Weather StatementPHIMercer, Monmouth57 min
Jun 26, 9:20 PM EDTSpecial Weather StatementPHIBurlington40 min
Jun 26, 9:31 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden44 min
Jun 26, 10:20 PM EDTSpecial Weather StatementPHICamden40 min
Jun 26, 10:54 PM EDTSpecial Weather StatementPHIBurlington, Ocean51 min
Jun 27, 3:55 AM EDTSmall Craft AdvisoryPHI6 days
Jun 27, 3:52 PM EDTSpecial Marine WarningPHI38 min
Jun 27, 4:04 PM EDTSpecial Weather StatementPHISalem56 min
Jun 27, 4:22 PM EDTSpecial Marine WarningPHI38 min
Jun 27, 4:49 PM EDTSpecial Marine WarningPHI56 min
Jun 27, 4:51 PM EDTSpecial Weather StatementPHICamden, Cumberland, Gloucester, Salem114 min
Jun 27, 5:52 PM EDTSpecial Weather StatementPHIWarren53 min
Jun 27, 6:42 PM EDTSpecial Weather StatementPHIAtlantic, Burlington, Camden, Cape May, Mercer63 min
Jun 27, 7:07 PM EDTAreal Flood AdvisoryPHIHunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more3 hr
Jun 27, 7:19 PM EDTSpecial Weather StatementPHIHunterdon, Morris, Somerset, Warren56 min
Jun 27, 4:32 PM EDTSpecial Weather StatementPHIBerks, Bucks, Chester, Delaware, Montgomery, Philadelphia118 min
Jun 27, 5:18 PM EDTAreal Flood AdvisoryPHIChester4 hr
Jun 27, 6:27 PM EDTAreal Flood AdvisoryPHIBerks, Bucks, Chester, Lehigh, Montgomery4 hr
Jun 27, 6:35 PM EDTSpecial Weather StatementPHIBucks, Lehigh55 min
Jun 27, 6:52 PM EDTAreal Flood WarningPHIChester9 hr
Jun 27, 3:40 PM EDTSpecial Weather StatementPHIKent50 min

Nearby

Special Weather Statements in New Jersey, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.